Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 539378, 19 pages
doi:10.1155/2011/539378
Research Article

Generalized Timelike Mannheim Curves in Minkowski Space-Time 𝐸 𝟒 𝟏

Department of Mathematics, Faculty of Arts and Sciences, Sakarya University, 54187 Sakarya, Turkey

Received 19 January 2011; Accepted 4 March 2011

Academic Editor: Carlo Cattani

Copyright © 2011 M. Akyig~it et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give the definition of generalized timelike Mannheim curve in Minkowski space-time 𝐸 𝟒 𝟏 . The necessary and sufficient conditions for the generalized timelike Mannheim curve are obtained. We show some characterizations of generalized Mannheim curve.